# SDR CA100218011

- Difficulty date: February 11, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 38,060 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 305925801
- Condition: Separated
- Location: Engine
- Part time: 1,003 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INNER CONE (SCREEN) SEAMS ARE BECOMING UNGLUED. (TC  20100218011)
